I had my first laser tattoo removal session yesterday. The doctor only out antibiotic ointment on the top two butterflies and not on the bottom one. His rationale was that the top two were bleeding. Well, this morning I woke up and the bottom butterfly had significant blisters. Should I be concerned? The doctor used the Quanta Q, plus C laser. I cleaned the area with antiseptic and put on neosporin. Any advice that you could give me would be greatly appreciated.
Based solely on your photos, no, this does not look like a normal reaction. Make an appointment to see your doctor so that he or she can assess it in person. So sorry that you are going through this. My best,
Dr. Sheila Nazarian
@drsheilanazarian on Instagram
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.